# SDR 01FDEA00586

- Difficulty date: July 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 31,119 hours, 7,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG RT BULKHEAD DOUBLER BETWEEN BS 1360 - 1380 FOUND CRACKED.  *S/D*  REMOVED AND REPLACED DOUBLER PER DWG AEA0526.
